Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

172

J. Edward Sanders and Henry Heaton
The American Mathematical Monthly
Vol. 13, No. 1 (Jan., 1906), pp. 15-17
DOI: 10.2307/2969494
Stable URL: http://www.jstor.org/stable/2969494
Page Count: 3
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails

Notes and References

This item contains 1 reference.

[Footnotes]
  • *
    This reference contains 2 citations:
    • Problem 35, p. 391
    • Williamson's Integral Calculus.